# SDR ABXR201009250046

- Difficulty date: September 25, 2010
- Submitted: September 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 54,746 hours, 49,174 cycles
- Engine: Pwa JT8D9
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 99581612
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FERRY FLIGHT PREP FOUND NR 2 ENGING FWD. YOKE CORRODED.  R & R NR 2 ENG FWD YOKE IAW AMM.
